MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH Bonebridge; BCI Bone Conduction Implant

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH Bonebridge; BCI Bone Conduction Implant
Model Number BCI602 Bone Conduction Implant
Medical Device Problem Codes No Device Output (1435); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the scan, he experienced severe pain on the left side of the head but did not interrupt the examination.After leaving the mri room, the user reported feeling as if they had been punched in the region of the left ear.Upon arriving home, the user placed the audio processor and noticed no hearing perception on the left side.When using the processor on the right side, hearing was perceived normally.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Event or Problem Description
During the scan, he experienced severe pain on the left side of the head but did not interrupt the examination.After leaving the mri room, the user reported feeling as if they had been punched in the region of the left ear.Device remains implanted.
 
Additional Manufacturer Narrative
Based on the received information from the field, the recipient experienced pain during an mri examination; however, continued the examination procedure.In addition, it was reported that the hearing benefit decreased after the mri procedure, but no explantation can be given for that, since the device is reportedly functioning based on carried out in situ testing.The device remains implanted and in use.This is a final report.

Brand Name
Bonebridge
Common Device Name
BCI Bone Conduction Implant
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43()577885626
MDR Report Key25664350
Report Number9710014-2026-00597
Device Sequence Number17583731
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/22/2023
Device Model NumberBCI602 Bone Conduction Implant
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale